Facebook Pixel

Gassy/Bloating/churning stomach with new BCP...

By October 25, 2014 - 5:25pm
Rate This

Hello ladies,

I have severe cystic acne and I have taken about every antibiotic there is with no avail until my doctor put me on BCPs. After suffering from some stomach troubles, I got off the pill, but 6 months later, my acne is back. Now my doctor put me on an antibiotic, trinessa (BCP) and Spirocycline.

5 days in and my stomach is churning and I can feel the gas inside me but it doesn't come out causing bloating. Any methods to prevent this discomfort? I take a daily probiotic. Thank you!

Add a Comment1 Comments

HERWriter Guide


Hi dreamergirl and thanks for your question. We're sorry to hear that you're continuing to have problems with gas.

Taking probiotics is a good step, but it sounds like you need to do more. Have you tried any products from your local pharmacy? Those which relieve gas and bloating contain simethicone, activated charcoal or a natural food enzyme known as alpha-galactosidase. Some people find these drugs effective, others don't, so you would need to see if they work for you. 

Hope this helps. Will you let us know?



October 26, 2014 - 10:24am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Irritable Bowel Syndrome

Get Email Updates

Irritable Bowel Syndrome Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!